# SDR DALA2025081506115

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Receptacle
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BORE SPIGOT FITTING RECEPTACLE ON LT PYLON.   REPLACED SPIGOT FITTING RECEPTACLE ON LH PYLON AS PER A319 SRM 51-74-00, AS PER A319 SRM 54-51-12-283-001, AS PER A319 SRM 51- 44-11-801 AND AS PER A319 SRM 54-51-12-300-001.
